# SDR GTIA9700356

- Difficulty date: August 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DTW - AIRCRAFT REQUIRED GEAR SWING FOR COMPANY TEST.  UPON GEAR SWING, NOTED 'NOSE GEAR UNSAFE' LIGHT FLICKERS DURING EXTENSION AND RETRACTION.  C/W GEAR SWING IAW DC-9 MM, CHAPTER 32-30.  SYSTEM OPS CHECK NORMAL.  NO DEFECTS NOTED.  REMOVED AND REPLACED DEFECTIVE WIRE; SYSTEM GROUND CHECKED GOOD IAW DC-9 MM 32-60 AND 33-00.  (X)
